# SDR FDEA201005311743

- Difficulty date: May 31, 2010
- Submitted: June 1, 2010
- Operation: Air carrier
- Aircraft: N404FE
- Make and model: Airbus A310-203
- Aircraft serial: 233
- Aircraft time: 35,171 hours, 29,536 cycles
- Engine: Ge CF680
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: A53980668214
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE INTERNAL STRUCTURE ZONE 170, STR 44 R HAS SURFACE CORROSION BETWEEN  FR 78-79, APPROX 4.50" X 1.75".  REMOVED CORROSION IAW SRM 51-74-10. FOUND TO BE OUT OF LIMITS IAM SRM 53-10-00 TABLE 102. REPAIRED STR 44R BETWEEN FR 78-79, IAW SRM 53-10-14, FIG 201.
